# SDR AALA202205202352

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A300*
- Aircraft serial: 5939
- Aircraft time: 26,381 hours, 10,364 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Part number: D68797
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE NOSE WHEEL SHIMMY ON TAKE OFF BEFORE RETRACTION. MAINTENANCE NOSE LANDING GEAR TORQUE LINK CENTER HINGE APEX PIN WORN AND REPLACED IT PER AMM 32-21-27-400-002-A
